Ask a doctor

Is This Tyndall? Should I Have This Filler Resolved? (photo)

The surgeon put in 3 vials of perlane in one eye and 2 in another. I now realise that this is a crazy amount although it does not look like it was over filled. However I now have two blue/brown stains under my eyes. I had a black eye for 2 weeks and I have had this for the remaining 3 weeks. It is darker in real life than the picture. Is it safe to dissolve all of that filler? I am 22 years old with very deep hereditary circles.

Doctor Answers (4)

Wow, I would really like to see your pre procedure photos.

+2

Given the treatment effect you are showing in these after picture, you must have had an amazingly deep under eye circle.  Over all then, I think your injecting physician did an amazingly effect job.  Is this Tyndall?  Maybe, but it sounds like it may still be residual bruise.  I would give it another month.  If it is Tyndall, it may be worth adding a bit of cover up make up to correct the color if the fill effect is to your liking.


Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 15 reviews

Perlane and tyndall effect

+1

It sounds like you need to follow up with the provider for a full assessment of what's going on. It's difficult to assess what you are experiencing now without a photo of pre-treatment to compare it to.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 132 reviews

Is This Tyndall? Should I Have This Filler Resolved? (photo)

+1

Are you sure you had 3 full syringes of Perlane? Sounds like quite a bit. Residual ecchymosis at 2 weeks is normal if you have this discoloration at 3 months I might think the Tyndall effect. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

You might also like...

Tyndall effect from Perlane under eyes

+1

I suspect that the discoloration under your eyes is more likely due to either a residual bruise or from post inflammatory hyperpigmentation. The Tyndall effect is usually characterized by the appearance of bumps with a bluish-hue which is caused by superficial placement of the filler. If you indeed had five syringes of Perlane placed in this area it certainly looks nice and smooth at this point so it must have been placed quite deeply. I suggest you give it a while longer to resolve and then check with your injecting physician if it continues to persist.

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.